# SDR 95ZZZX3227

- Difficulty date: June 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7584Q
- Make and model: Cessna T310Q
- Aircraft serial: 310Q0084
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Riser
- Part number: 085071031
- Condition: Hole Burned
- Location: Lt Eng Nr 2 Cyl
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DEPARTURE CLIMB, THE EXHAUST RISER ON THE LEFT ENGINE NR 2 CYLINDER DEVELOPED A HOLE ON THE LOWER SIDE.  PRIOR TO THE FAILURE OF THE PART IT APPEARED TO BE IN GOOD CONDITION.  DURING THE PRECEDING FEW HOURS OF FLIGHT THE AIRCRAFT WAS USED FOR FLIGHT TRAINING INCLUDING SINGLE ENGINE PROCEDURES AT WHICH TIME IT IS POSSIBLE THAT SHOCK COOLING MAY HAVE BEEN INDUCED THAT COULD HAVE STARTED THE CRACK WHICH LED TO THE FAILURE OF THE PART.
